Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ihateacnex12425

Those who are near end or have completed before

Recommended Posts

So i had finished a 4 month course of accutorture and it kinda worked. I don't get big ones anymore but still get little ones (about 2-3 a week)

Anyway nots not my problem I want to talk about right now. I wanted to know:

For those who are near the end or have finished, did your skin look very dull after? It does have that "glow" or anything anymore. Some areas are kinda red, some are dark, and some or normal skin color. It just doesn't really look like "healthy"?

If so.. any advice? Was thinking glycolic acid toner but do not want to do anything extreme really. (I stopped last month on the oct 19, so little over a month)

Share this post


Link to post
Share on other sites

This site is so helpful yet discouraging at times...

While just starting my cycle, and about 8 weeks in I had the notion (based on my derms claims) that my acne will totally diminish and not come back.......until I began reading threads on this site lol. Isnt the percentage very high that the acne DOESNT come back??

Share this post


Link to post
Share on other sites
This site is so helpful yet discouraging at times...

While just starting my cycle, and about 8 weeks in I had the notion (based on my derms claims) that my acne will totally diminish and not come back.......until I began reading threads on this site lol. Isnt the percentage very high that the acne DOESNT come back??

I finished my first course of Accutane in July 2005 and found that my skin did look very dull and scarred right after I finished it. About a month after though the scars started to diminish and my skin looked glowy and healthy for 3 years (until I started breaking out again). I'm about to go on my second course next week and only have acne on my left side of my face and the rest of my skin looks very healthy and clear.

So don't worry, be patient! Your skin will start to look better once Accutane gets out of your system.

Share this post


Link to post
Share on other sites

If you saw good improvement with accutane, I would try using Retin-A. I finished my accutane course about 2 weeks ago and my derm is going to put me on Retin-A in a month or two to maintain clear skin and get rid of any remaining marks or discoloration.

Share this post


Link to post
Share on other sites
If you saw good improvement with accutane, I would try using Retin-A. I finished my accutane course about 2 weeks ago and my derm is going to put me on Retin-A in a month or two to maintain clear skin and get rid of any remaining marks or discoloration.

I went on retin-a for awhile before accutane, and I was 100% more sensitive and dry on retin-a then I was on accutane. It made me breakout horribly (just like accutane there is a IB period). Just be careful and discuss your options with your derm is what I'm saying.

Share this post


Link to post
Share on other sites

halifax-

Thanks for your input, my additional thought is that if you went on retin-a before your treatment of accutane it could affect you differently after your finished. That's what my derm has told me anyway, along with other treatments . . . antibiotics mainly but she also mentioned retin-a.

Did retin-a help with spots/scars though? or just make you more sensitive with no benefits?

Edited by Dr Einstein

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×